# SDR ASAA2020012181922

- Difficulty date: January 18, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 37,566 hours, 10,984 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 16055
- Condition: Stuck
- Location: Nr 2 Engine
- Part time: 19,175 hours, 6,096 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#2 ENG NO START VALVE. GROUNDED - YES. REMOVED AND REPLACED START VALVE REF B737-800 AMM 80-11-03. OPS & LEAK CK GOOD. OK FOR SERVICE.
